# SDR DALA2018062604224

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 58,004 hours, 31,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND, FOUND THE FWD RT MAIN GEAR DOOR FRAME CHANNEL CRACKED AT SEVERAL PLACES.   REMOVED AND REPLACED THE DOOR FRAME CHANNEL IAW DWG 5930584. OPS CHECKED RT MLG DOOR.
